# SDR 99ZZZX678

- Difficulty date: January 25, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N93BP
- Make and model: Lear 24A
- Aircraft serial: 24169
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Part number: 875135
- Condition: Malfunctioned
- Location: Lt Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HAND ENGINE FIRE LIGHT CAME ON IN-FLIGHT.  REPLACED LEFT FORWARD FIRE DETECT LOOP WITH NEW.  OPS CHECK GOOD.  SUBMITTER RECOMMENDED TO CHECK FIRE LOOP - NOT CONTACTING ENGINE AND CHAFING.
